I have been taking 125mcg of synthroid for 4 years and yet the symptoms are still affecting my lifestlye. I have quit taking the medication two months ago and feel better than I have in a very long time. I believe that I am being treated wrong for my condition. I have explained to my doctor time and time again that I wanted to explore other alternatives for treatment but he refuses to. He says there is no other alternative, and the other meds will not make a difference if we switch them. I am very concerned for my health. I am only 28 and there is no one else in my family with this condition. I believe that I am on an extremly high dose and that it may be one issue. I understand that medication is needed but do not understand while I am medicated why the symptoms are still here. Can anyone shed some light on this for me? Symptoms include: fatigue, severe weight gain, dry skin, intolerance to cold, severly abnormal menstral cycles, decreased sex drive, depression, irritability, and muscle cramps.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.